# SDR AWXA200200443

- Difficulty date: May 22, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 39,302 hours, 17,917 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 22 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 L/H WAS FOUND INOPERATIVE. MAINTENANCE FOUND A WALL CONNECTOR DAMAGED WITH A WIRE PULLED OUT FROM BACKSHELL, REPLACED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT WALL OF SEAT ROW 22 L/H, OPERATIONAL CHECK WAS GOOD.
